Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 224, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 8, 2008, 10:27 PM CDT for Marion County, Missouri; Adams County, Illinois. It took effect at Jul 9, 2008, 5:06 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2008, 10:27 PM CDT (03:27 UTC)
- In effect from
- Jul 9, 2008, 5:06 PM CDT
- Expired
- Jul 9, 2008, 9:14 PM CDT
- In force
- 4 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Adams County, IL, Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Quincy (UINI2).
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 090327
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 PM CDT TUE JUL 08 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI...
MISSISSIPPI RIVER AT QUINCY AFFECTING ADAMS AND MARION COUNTIES
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.5 TO 2.5 INCHES OF
PRECIPITATION THE PAST 24 HOURS WITH LOCALIZED HEAVIER AMOUNTS ACROSS
NORTHERN PORTIONS OF THE MID-MISSISSIPPI BASIN...WITH AN AVERAGE OF 0.5
INCHES FORECAST IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC001-MOC127-100327-
/O.NEW.KLSX.FL.W.0224.080710T0600Z-080712T2100Z/
/UINI2.1.ER.080710T0600Z.080710T1800Z.080711T2100Z.NO/
1027 PM CDT TUE JUL 08 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT QUINCY.
* FROM LATE WEDNESDAY NIGHT TO SATURDAY AFTERNOON...OR UNTIL THE
WARNING IS CANCELLED.
* AT 9:00 PM TUESDAY THE STAGE WAS 16.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND
CONTINUE TO RISE TO NEAR 17.2 FEET BY THURSDAY EARLY AFTERNOON AND
THEN CONTINUE FALLING.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE BEGINS AT QUINCY. RAILROAD
LINE 6 MILES WEST OF QUINCY BEGINS TO FLOOD. MINOR FLOODING
BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/09 07/10 07/11 07/12 07/13
MISSISSIPPI RIVER
QUINCY 17 16.5 16.4 17.1 17.2 16.7 16.02 follow-up statements
000
WGUS83 KLSX 091831
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
130 PM CDT WED JUL 09 2008
...THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AFFECTING
ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT CANTON LD 20 TW AFFECTING ADAMS AND LEWIS
COUNTIES
MISSISSIPPI RIVER AT QUINCY AFFECTING ADAMS AND MARION COUNTIES
MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES
MISSISSIPPI RIVER AT SAVERTON LD 22 TW AFFECTING PIKE AND RALLS
COUNTIES
MISSISSIPPI RIVER AT LOUISIANA AFFECTING PIKE COUNTY
MISSISSIPPI RIVER AT CLARKSVILLE 24 TW AFFECTING CALHOUN AND PIKE
COUNTIES
MISSISSIPPI RIVER AT WINFIELD LD 25 TW AFFECTING CALHOUN AND
LINCOLN COUNTIES
MISSISSIPPI RIVER AT GRAFTON AFFECTING JERSEY AND ST. CHARLES
COUNTIES
MISSISSIPPI RIVER AT ALTON LD 26 TW AFFECTING MADISON AND ST.
CHARLES COUNTIES
MISSISSIPPI RIVER AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND
ST. LOUIS CITY COUNTIES
MISSISSIPPI RIVER AT CHESTER AFFECTING RANDOLPH COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1.5 TO 2.5 INCHES OF
RAIN WITH THE MOST RECENT RAIN EVENT...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC001-MOC111-101830-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-080712T1200Z/
/CANM7.3.ER.080707T0920Z.080622T2100Z.080711T1200Z.NR/
130 PM CDT WED JUL 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CANTON LOCK AND DAM 20 TAILWATER
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.3 LATE THIS EVENING
AND START A DOWNWARD TREND.
* IMPACT...AT 14.4 FEET...THIS LEVEL IS EXPECTED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.
$$
ILC001-MOC127-101829-
/O.EXT.KLSX.FL.W.0224.080709T2206Z-080712T1200Z/
/UINI2.1.ER.080709T2206Z.080710T1200Z.080711T1200Z.NO/
130 PM CDT WED JUL 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT QUINCY
* UNTIL FRIDAY MORNING.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.4 FEET BY TOMORROW
MORNING AND FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE BEGINS AT QUINCY. RAILROAD
LINE 6 MILES WEST OF QUINCY BEGINS TO FLOOD. MINOR FLOODING
BEGINS.
$$
ILC149-MOC127-101829-
/O.EXT.KLSX.FL.W.0175.000000T0000Z-080715T0600Z/
/HNNM7.3.ER.080603T1437Z.080626T1500Z.080714T0600Z.NO/
130 PM CDT WED JUL 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL MONDAY MORNING.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 17.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.5 FEET TOMORROW EARLY
AFTERNOON ANMD FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 19.0 FEET...THE CORPS OF ENGINEERS BEGINS FLOOD FIGHT
PROCEEDURES. AT THIS LEVEL, 2 FLOOD GATES AT HILL STREET AND
CENTER STREET ARE INSTALLED AND LOCKED DOWN.
$$
ILC149-MOC173-101829-
/O.EXT.KLSX.FL.W.0189.000000T0000Z-080714T0000Z/
/SVRM7.3.ER.080603T2235Z.080626T2000Z.080713T0000Z.NO/
130 PM CDT WED JUL 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT SAVERTON LOCK AND DAM 22 TAILWATER
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM WEDNESDAY THE STAGE WAS 16.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.6 FEET THURSDAY EVENING
THEN BEGIN A DOWNWARD TREND.
$$
ILC149-MOC163-101829-
/O.EXT.KLSX.FL.W.0176.000000T0000Z-080715T1800Z/
/LUSM7.3.ER.080603T1936Z.080626T2100Z.080714T1800Z.NR/
130 PM CDT WED JUL 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL MONDAY AFTERNOON.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.0 FEET LATE TONIGHT
AND FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON.
$$
ILC013-MOC163-101829-
/O.EXT.KLSX.FL.W.0177.000000T0000Z-080716T1200Z/
/CLKM7.3.ER.080603T1855Z.080626T2100Z.080715T1200Z.NR/
130 PM CDT WED JUL 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TAILWATER
* UNTIL WEDNESDAY JULY 16...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 28.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 28.9 FEET TOMORROW MORNING
AND THEN BEGIN A DOWNWARD TREND.
* IMPACT...AT 29.0 FEET...THIS LEVEL IS ESTIMATED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 5 YEARS.
$$
ILC013-MOC113-101829-
/O.EXT.KLSX.FL.W.0190.000000T0000Z-080716T2159Z/
/CAGM7.3.ER.080604T1713Z.080627T2200Z.080715T2159Z.NO/
130 PM CDT WED JUL 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25 TAILWATER
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 29.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 29.8 FEET LATE MORNING
TOMORROW AND THEN BEGIN A SLOW DOWNWARD TREND.
* IMPACT...AT 30.0 FEET...MODERATE FLOODING BEGINS. THE GOLDEN EAGLE
FERRY WILL LIKELY CLOSE NEAR THIS LEVEL.
$$
ILC083-MOC183-101829-
/O.EXT.KLSX.FL.W.0191.000000T0000Z-080717T2100Z/
/GRFI2.3.ER.000000T0000Z.080629T0900Z.080716T2100Z.NO/
130 PM CDT WED JUL 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 22.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE A DOWNWARD TREND.
* IMPACT...AT 23.0 FEET...HIGHWAY 94 NORTH OF WEST ALTON BEGINS TO
FLOOD.
$$
ILC119-MOC183-101829-
/O.EXT.KLSX.FL.W.0192.000000T0000Z-080716T0359Z/
/ALNI2.2.ER.080604T2336Z.080630T1600Z.080715T0359Z.NO/
130 PM CDT WED JUL 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ALTON LOCK AND DAM 26 TAILWATER
* UNTIL MONDAY EVENING.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 24.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY BEFORE
MIDNIGHT.
* IMPACT...AT 24.3 FEET...THIS LEVEL IS ESTIMATED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 2 YEARS.
$$
ILC163-MOC189-510-101829-
/O.EXT.KLSX.FL.W.0195.000000T0000Z-080710T2232Z/
/EADM7.2.ER.080607T1230Z.080701T1500Z.080709T2232Z.NO/
130 PM CDT WED JUL 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL LATER TONIGHT.
* AT 1:00 PM WEDNESDAY THE STAGE WAS 30.3 FEET.
* NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS
AFTERNOON.
* IMPACT...AT 30.0 FEET...FLOODWALL AT LACLEDES LANDING IS CLOSED.
ALSO THIS LEVEL IS EXPECTED TO BE MET OR EXCEEDED ON AVERAGE ONCE
EVERY 2 YEARS.
$$
ILC157-101829-
/O.EXT.KLSX.FL.W.0193.000000T0000Z-080717T0500Z/
/CHSI2.3.ER.080604T1400Z.080702T0500Z.080716T0500Z.NO/
130 PM CDT WED JUL 09 2008
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 34.6 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE A DOWNWARD TREND.
* IMPACT...AT 35.0 FEET...U.S. HIGHWAY 61 IN STE. GENEVIEVE COUNTY
BEGINS TO FLOOD. ALSO, STE. GENEVIEVE FLOOD GATES ARE CLOSED AT
THIS LEVEL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/10 07/11 07/12 07/13 07/14
MISSISSIPPI RIVER
CANTON LD 20 T 14 13.6 14.3 14.0 13.3 12.8 12.3
QUINCY 17 16.7 17.4 17.0 16.0 15.1 14.5
HANNIBAL 16 17.7 18.4 18.4 17.6 16.7 15.8
SAVERTON LD 22 16 16.8 17.4 17.5 16.7 15.6 14.8
LOUISIANA 15 17.5 18.0 17.5 16.8 16.0 15.2
CLARKSVILLE 24 25 28.3 28.9 28.6 27.8 26.8 25.8
WINFIELD LD 25 26 29.2 29.7 29.8 29.2 28.4 27.4
GRAFTON 18 22.9 22.9 23.1 22.8 21.9 20.7
ALTON LD 26 TW 21 24.2 23.7 23.8 23.8 23.1 21.8
ST. LOUIS 30 30.3 29.3 29.1 29.2 28.4 26.9
CHESTER 27 34.6 32.9 31.3 30.6 30.2 29.7000
WGUS83 KLSX 100214
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUL 09 2008
...THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER...
AT QUINCY AFFECTING ADAMS AND MARION COUNTIES
AT ST. LOUIS AFFECTING ST. CLAIR...ST. LOUIS AND ST. LOUIS CITY COUNTIES
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
ILC001-MOC127-100244-
/O.CAN.KLSX.FL.W.0224.000000T0000Z-080712T1200Z/
/UINI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
914 PM CDT WED JUL 09 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT QUINCY.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.9 FEET
AFTER MIDNIGHT THURSDAY.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE BEGINS AT QUINCY. RAILROAD
LINE 6 MILES WEST OF QUINCY BEGINS TO FLOOD. MINOR FLOODING
BEGINS.
$$
ILC163-MOC189-510-100244-
/O.CAN.KLSX.FL.W.0195.000000T0000Z-080710T2232Z/
/EADM7.2.ER.080607T1230Z.080701T1500Z.080710T0018Z.NO/
914 PM CDT WED JUL 09 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT ST. LOUIS.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 30.0 FEET.
* FELL BELOW FLOOD STAGE AT 7:18 PM WEDNESDAY.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 29.2 FEET BY FRIDAY
MORNING.
* IMPACT...AT 30.0 FEET...FLOODWALL AT LACLEDES LANDING IS CLOSED.
ALSO THIS LEVEL IS EXPECTED TO BE MET OR EXCEEDED ON AVERAGE ONCE
EVERY 2 YEARS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/10 07/11 07/12 07/13 07/14
MISSISSIPPI RIVER
QUINCY 17 16.7 16.8 16.7 16.0 15.1 14.4
ST. LOUIS 30 30.0 29.4 29.2 29.3 28.5 27.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 8, 2:47 PM CDT, 7 hours 40 minutes earlier.
Area forecast discussion, Jul 8, 2:47 PM CDT, 7 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
247 PM CDT TUE JUL 8 2008
.DISCUSSION...
/243 PM CDT TUE JUL 8 2008/
COLD FRONT EXTENDED FROM NORTHEAST IA ACROSS THE NORTHWEST CORNER OF
MO INTO SOUTHWEST KS THIS AFTERNOON. EXPECT FRONT TO SAG
SOUTHEASTWARD TONIGHT AND ON WEDNESDAY AND STALL OUT TO OUR
SOUTHEAST. CONVECTION WAS INCREASING/ADVECTING INTO THE FORECAST
AREA. LAPS DATA INDICATED THE HIGHEST CAPES WERE LOCATED OVER
CENTRAL MO WITH LI-S OF -5.
SIGNIFICANT MOISTURE IS FORECAST IN THE VICINITY OF THE FRONT WITH
KS IN THE MID 30S TO AROUND 40 LATE THIS AFTERNOON AND TONIGHT.
HEAVY RAIN EXPECTED TONIGHT VICINITY OF THE FRONT AS IT MOVES SLOWLY
SOUTHEASTWARD. FLASH FLOOD WATCH ISSUED FOR A PORTION OF CENTRAL AND
EAST CENTRAL MO FOR TONIGHT.
MODELS ARE SIMILAR IN FORECASTING THAT DRIER AIR WILL ADVECT INTO
THE AREA ON WEDNESDAY. EXPECT THE CONVECTION WILL BE ACROSS THE
SOUTHERN PORTION OF THE AREA ON WEDNESDAY.
THE HEAT WAVE THAT WAS PREVIOUSLY EXPECTED FOR LATE IN THE WEEK AND
OVER THE WEEKEND HAS BEEN CUT SHORT. THE ECMWF AND GFS FORECAST
ANOTHER COLD FRONT WILL MOVE INTO THE AREA SATURDAY NIGHT. LARGE
HIGH WILL PUSH INTO THE MIDWEST BEHIND THE FRONT.
TPS
&&
.AVIATION...
/1245 PM CDT TUE JUL 8 2008/
FOR THE 18Z TAFS...RATHER COMPLICATED FORECAST FOR THIS TAF
PACKAGE. LATEST RADAR TRENDS WOULD INDICATE THAT ONGOING
CONVECTION ACROSS SW MO AND ERN KS WILL CONTINUE TO PROPAGATE ENE
INTO CENTRAL AND ERN MO THIS AFTERNOON. WITH AIRMASS DESTABILIZING
AHEAD OF THIS AREA OF CONVECTION...TSRA MAY DEVELOP AND AFFECT
SITES EARLIER THAN TEMPOS IN FORECAST BUT THE GENERAL TREND SHUD
BE CORRECT. WITH THE COLD FRONT STILL IN NRN IA...EXPECT CONVECTION
TO DEVELOP ALONG AND AHEAD OF A PREFRONTAL TROF LATER THIS
AFTERNOON. THIS CONVECTION IS EXPECTED TO MOVE SWD THIS EVE AND
AFFECT COU...STL AND SUS AROUND MIDNIGHT. BEHIND THE FRONT...WINDS
WILL BECOME NLY AND CIGS WILL LIFT LATE TONIGHT AND TOMORROW
MORNING.
TILLY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BOONE-CALLAWAY-
COLE-CRAWFORD-FRANKLIN-GASCONADE-MONITEAU-OSAGE-WASHINGTON.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Jul 8, 3:19 PM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 319 PM CDT TUE JUL 8 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 319 PM CDT TUE JUL 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY AS A COLD FRONT MOVES SLOWLY SOUTH ACROSS THE MIDWEST. A FEW OF THE STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL IS ALSO LIKELY. MODERATE RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY WEDNESDAY ALONG AND SOUTH OF INTERSTATE 70 AS THE COLD FRONT SLOWLY PUSHES SOUTH OF THE AREA. THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY AND SATURDAY NIGHT AS ANOTHER COLD FRONT IS FORECAST TO MOVE INTO THE REGION. ANOTHER CHANCE OF THUNDERSTORMS IS IN THE FORECAST FOR MONDAY. MODERATE RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
In the hours before
Local storm report, Jul 8, 4:57 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 5 NW MEXICO 39.22N 91.94W
07/08/2008 AUDRAIN MO TRAINED SPOTTER
LARGE TREE LIMBS BLOCKING HIGHWAY 15 NORTH OF MEXICO MO
&&
EVENT NUMBER 00640
PRZYBYLINSKILocal storm report, Jul 8, 5:01 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
501 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN GRIGGSVILLE 39.71N 90.73W
07/08/2008 M1.55 INCH PIKE IL CO-OP OBSERVER
SINCE 330 PM CDT
&&
EVENT NUMBER 00641
TESLocal storm report, Jul 8, 5:09 PM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
509 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG ROODHOUSE 39.48N 90.37W
07/08/2008 GREENE IL EMERGENCY MNGR
TREES AND POWER LINES DOWN IN THE TOWN OF ROODHOUSE AND
AREAS EAST OF ROODHOUSE
&&
EVENT NUMBER 00642
PRZYBYLINSKILocal storm report, Jul 8, 5:22 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN BURTON 39.90N 91.25W
07/08/2008 M4.10 INCH ADAMS IL TRAINED SPOTTER
TOTAL AMOUNT SINCE MIDNIGHT.
&&
EVENT NUMBER 00643
SIPPRELLLocal storm report, Jul 8, 5:57 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0556 PM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
07/08/2008 M1.90 INCH PIKE MO CO-OP OBSERVER
TOTAL AMOUNT SINCE 7 AM ... 1.5 INCHES OF WHICH FELL IN
THE LAST 20 MINUTES PRIOR TO TIME OF REPORT.
&&
EVENT NUMBER 00644
SIPPRELLLocal storm report, Jul 8, 6:04 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT TUE JUL 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0602 PM FLASH FLOOD HANNIBAL 39.71N 91.38W
07/08/2008 MARION MO DEPT OF HIGHWAYS
LOCALIZED FLOODING OVER MANY AREAS OF RALLS AND MARION
COUNTIES REPORTED BY MISSOURI DEPARTMENT OF
TRANSPORTATION. WATER AS DEEP AS 6 TO 8 INCHES OF
RUNNING WATER IN PLACES.
&&
EVENT NUMBER 00645
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:10 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 41 min |
| Jul 8, 8:14 PM CDT | Flash Flood Warning | LSX | Ralls | 4 hr |
| Jul 8, 8:25 PM CDT | Areal Flood Warning | LSX | Monroe, Shelby | 12 hr |
| Jul 8, 8:31 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 44 min |
| Jul 8, 8:41 PM CDT | River Flood Warning | LSX | Marion | 15 hr |
Nearby
River Flood Warnings in Missouri, 2008River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.